Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

While taking a shower I passed out and hit my head and everything was blur and feel sick in my stomach. What is the reason ?

this moning i felt like i had a fever . i checked and didnt.. i was really tired so whike waiting for my shower to warm up i fell asleep. i woke up and got in my shower.. i felt dizzy and confused.. i couldnt even wash my hair . and nothing made since. i put my head out of the shower to breath .. and then i tired to finish.. i stepped out of the shower and i must have passed out and i hit my head. its all a blur. i dont member what happened. and i feel sick to my stomach still and i cant stand up.. whats wrong with me?
Asked On : Wed, 20 Oct 2010
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for the query
It is difficult to point to a single system involvement . I could say that in febrile illnesses one can become a little dizzy and disoriented but your sounds more complicated than that. I strongly suggest admission and treatment ESP because u had loss of consciousness. Please do not ignore
Have a healthy living
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor